Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is It Ok To Take Sodium Picosulfate Syrup Post Gallbladder Operation?

hello sir.. my father age 54,already done chronic cholecystis operation just one month before.and then doctors suggest to take sodium picosulphate surup for 4 months just once a day.now he is suffering from loose motion and feeling very weak.what can i do at now? is it ok to take sodium picosulphate surup after gall blader operation? thanks
Thu, 26 Nov 2020
Report Abuse
General Surgeon 's  Response
Hi,

Sodium picosulphate works only on colon and helps in easy evacuation, loose stools is seen very less with it. I would advise you to consult your doctor / surgeon and request to get the doses adjusted/reduced. Try to find other causes like foods, beverages or any such factors that are causing loose stools and stopping such things may help him the most. No fatty foods. Try probiotics too. Get the liver unctions, pancreatic functions and ultrasound of abdomen. Get stool tested for 3 consecutive days and get corrected any positive findings.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. T. Chandrakant, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Is It Ok To Take Sodium Picosulfate Syrup Post Gallbladder Operation?

Hi, Sodium picosulphate works only on colon and helps in easy evacuation, loose stools is seen very less with it. I would advise you to consult your doctor / surgeon and request to get the doses adjusted/reduced. Try to find other causes like foods, beverages or any such factors that are causing loose stools and stopping such things may help him the most. No fatty foods. Try probiotics too. Get the liver unctions, pancreatic functions and ultrasound of abdomen. Get stool tested for 3 consecutive days and get corrected any positive findings. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. T. Chandrakant, General Surgeon